# SDR HEEA0010108

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911AR
- Make and model: Bell 412
- Aircraft serial: 33111
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Error
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER NOTED DISCREPANCIES:  (1) FUEL SYSTEM INDICATES 2080 LBS WHEN FULLY FUELED.  (2) MAST SEAL HAS MINOR LEAK  (3) BAGGAGE FIRE TEST LIGHT INOPERATIVE. CORRECTED CUSTOMER DISCREPANCIES.
